# SDR ABXA9900099

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 5769600
- Condition: Cracked
- Location: Ws 822
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE UPPER RIB AT STATION  XFS 822 CRACKED AT FASTENER END.  REPAIRED IAW DC8 SRM 51-1-8 AND DWG K05056.
